Title: Fixed Points of Non-Smooth Functions on Finite Dimensional Ordered Banach Spaces via Clarke Generalized Jacobian
Author(s): -- Zohari, -- Mardanbeigi
Pages: 850-863
Cite as:
-- Zohari, -- Mardanbeigi, Fixed Points of Non-Smooth Functions on Finite Dimensional Ordered Banach Spaces via Clarke Generalized Jacobian, Int. J. Anal. Appl., 17 (5) (2019), 850-863.


Considering Lipschitz functions which are not necessarily Fr´echet differentiable, we obtain a non-smooth version of Lakshmikantham’s theorem in finite dimensional ordered Banach spaces . We also present an application of the obtained result in dynamical Coulomb friction problem.

Full Text: PDF



  1. V. Acary, F. Cadoux, C. Lemar´echal, J. Malick, A formulation of the linear discrete Coulomb friction problem via convex optimization. ZAMM, Z. Angew. Math. Mech. 91 (2011), 155-175. Google Scholar

  2. P.R. Agarwal, N. Hussain, M.A. Taoudi, Fixed point theorems in ordered banach spaces and applications to nonlinear integral equations, Abstr. Appl. Anal. 2012 (2012), 245872. Google Scholar

  3. H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. SIAM rev. 18 (1976), 620-709. Google Scholar

  4. H. Amann, Nonlinear operators in ordered Banach spaces and some applications to nonlinear boundary value problems, In: Nonlinear Operators and the Calculus of Variations 1976, Springer-Verlag Berlin Heidelberg , pp. 1-55. Google Scholar

  5. H. Andrei, P. Radu, Nonnegative solutions of nonlinear integral equations in ordered Banach spaces. Fixed Point Theory, 1 (2004), 65-70. Google Scholar

  6. M. Berzig, B. Samet, Positive fixed points for a class of nonlinear operatoes and applications. Positivity, 17 (2013), 235-255. Google Scholar

  7. S. Bonettini, I. Loris, F. Porta, M. Prato, Variable metric inexact line-search-based methods for non-smooth optimization. SIAM J. Optim. 26 (2016), 891-921. Google Scholar

  8. J. Blot, N. Hayek, Infinite-Horizon Optimal Control in the Discrete-Time Framework. Springer-Verlag, New York, 2014. Google Scholar

  9. F.H. Clarke, Optimization and non-smooth Analysis. Society for Industrial and Applied Mathematics, 1990. Google Scholar

  10. A. Dhara, J. Dutta, Optimality conditions in convex optimization: a finite-dimensional view. CRC Press, 2011. Google Scholar

  11. T. Gnana Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. TMA, 65 (2006), 1379-1393. Google Scholar

  12. D. Guo, Y.J. Cho, J, Zhu, Partial ordering methods in nonlinear problems. Nova Science Publishers, New York, 2004. Google Scholar

  13. V. Jeyakumar, D.T. Luc, non-smooth Vector Functions and Continuous Optimization. Springer, New York, 2008. Google Scholar

  14. V. Lakshmikantham, S. Carl, S. Heikkil¨a, Fixed point theorems in ordered Banach spaces via quasilinearization. Nonlinear Anal. TMA, 71 (2009), 3448-3458. Google Scholar

  15. L. Mouhadjer, B. Benahmed, A Monotone Newton-Like Method for the Computation of Fixed Points, In: Le Thi H, Pham Dinh T, Nguyen N, editors. Modelling, Computation and Optimization in Information Systems and Management Sciences. Advances in Intelligent Systems and Computing, vol 359. Springer, Cham, 2015, pp. 345-356. Google Scholar

  16. L. Mouhadjer, B. Benahmed, Fixed point theorem in ordered Banach spaces and applications to matrix equations. Positivity, 20 (2016), 981-998. Google Scholar

  17. J.J. Nieto, R. Rodr´ıguez-L´opez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary diferential equations. Acta Math. Sin. 3 (2007), 2203-2212. Google Scholar

  18. W. Rudin, Functional Analysis. McGraw-Hill, Inc. 1991. Google Scholar

  19. V.A. Vijesh, K.H. Kumar, Wavelet based quasilinearization method for semi-linear parabolic initial boundary value problems. Appl. Math. Comput. 266 (2015), 1163-1176. Google Scholar

  20. C.B. Zhai, C. Yang, C.M. Guo, Positive solutions of operator equations on ordered Banach spaces and applications. Comput. Math. Appl. 56 (2008), 3150-3156. Google Scholar

  21. P. Zhou, J. Du, Z. Lu, Topology optimization of freely vibrating continuum structures based on non-smooth optimization. Struct. Multidiscip. Optim. 56 (2017), 603-618. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.